Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Redness, itching, scratching in middle hand, red bump, in left hand, needles feeling on squeezing hands. Remedy?

about two days ago my hand middle got really red and was itching and i scratched. now in my left hand in the middle, there are three little red bumps under the skin. it itches.when i squeeze my hand together it feels like needles are inside, I got this earlier this year about april. i have gotten over the last ten years.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Probably you might be having a llergic contat dermatitis.

There may be some allergen.

You have to find out the culprit.

It can be dust, house dust mite , pollen, soap, cosmetics, grass..etc

Take a short course of antibiotics.

Take antihistaminics and short tappering course of steroids.

Apply initially antibiotic cream, after drying the lesions..apply steroid cream.

You will be benefitted.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor